# SDR MASA200400011

- Difficulty date: January 5, 2004
- Submitted: January 22, 2004
- Operation: Air carrier
- Aircraft: N75987
- Make and model: Cndair CL6002B19
- Aircraft serial: 7405
- Aircraft time: 4,953 hours, 4,634 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Condition: Leaking
- Location: Nlg
- Part time: 12,009 hours, 8,988 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ASH 2750 PHL-CVG.  REPORTED NOSE GEAR UNSAFE AFTER T/O WITH NWS INOP MSG.  MX REPLACED MLG PRIORITY VALVE.  CHECKS BAD ON CHECK FLIGHT.  MX IS TROUBLESHOOTING.  MX REPLACED THE NOSE LANDING GEAR.  OP CHECKS GOOD.
